9 results for singular perturbation.

Parameters for your search query:
Keyword    singular perturbation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 8235Downloads: 6307
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 13407Downloads: 10976
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fitted Second Order Finite Difference Method for Singular Perturbation Problems Exhibiting Dual Layers
American Journal of Numerical Analysis. 2014, 2(6), 184-189. DOI: 10.12691/ajna-2-6-3
Pub. Date: January 05, 2015Views: 9177Downloads: 6435
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 25, 2014Views: 18586Downloads: 14164
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: March 05, 2014Views: 17381Downloads: 12730
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 19, 2014Views: 14182Downloads: 10319
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Iteration Method for a Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(4), 102-106. DOI: 10.12691/ajna-2-4-2
Pub. Date: May 26, 2014Views: 13285Downloads: 8299
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Uniformly Convergent Scheme for A System of Two Coupled Singularly Perturbed Reaction-Diffusion Robin Type Boundary Value Problems with Discontinuous Source Term
American Journal of Numerical Analysis. 2015, 3(2), 39-48. DOI: 10.12691/ajna-3-2-2
Pub. Date: September 15, 2015Views: 8116Downloads: 6262
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Various Numerical Methods for Singularly Perturbed Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 129-142. DOI: 10.12691/ajams-2-3-7
Pub. Date: May 16, 2014Views: 14007Downloads: 7103
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types